| Catalog Number |
670AS21 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
Event or Problem Description
In this event it is reported that a c+file readysteel 21mm ass broke during use.The broken part remains in the root canal.Further information requested.
Additional Manufacturer Narrative
Additional information received that no patient injured, and all the broken parts retrieved from the patient mouth.Since this is the case the 8000-opn-011 applies (broken parts retrieved - no patient's injury) applies to this event and is not reportable.Please disregard the initial report.